# SDR AALA20160722005

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 3,480 hours, 1,287 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 215TS07Y00
- Part serial: 10872
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH LANDING GEAR DID NOT EXTEND NORMALLY. EXTENSION ACCOMPLISHED MANUALLY.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT WAS GROUNDED.   REMOVED AND REPLACED LAND GEAR NORMAL EXTENSION LEVER IAW AMM 33-31-11, RESET MANUAL EXTENSION HANDLE IAW AMM 32-33-00 AND ACCOMPLISHED FUNCTIONAL CHECK OF LANDING GEAR RETRACTION AND EXTENSION SYSTEM IAW AMM 32-33-00. SYSTEM CHECKED NORMAL.
